MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, UROLOGICAL
Model Number 421565
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 3 of 5.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
End user reports "paper has torn at the backside when it comes to be activated".There was no harm reported.
 
Additional Manufacturer Narrative
Investigation: this complaint has been evaluated as type 2 investigation case.Photos have been attached.A batch record review was conducted resulting in the following: urinary catheter in question was manufactured under sap material id 1718754 - gentlecath glide male ch10 and manufacturing lot#4a02567 in january 2024 in amount (b)(4) pieces on packaging machine p009.During lot production was used paper gas coat nrw grid glide male xray, supplier lot of/31358 sap 1736865.Paper is supplied by external supplier (b)(4).During incoming inspection the certificate issued by supplier is inspected and then the paper is released to production.No deviation was observed.Review of the dhr showed that all relevant tests required during the manufacturing, packaging and sterilization process had been fulfilled and met the requirements.No nonconformity had been registered during the production process of the mentioned lot.No similar complaint was received to this lot and issue.According to g905704 v.27.0 work instruction for packaging of gentlecath glide catheters on p009/p006/p9020 was provided visual inspection of packed catheters by operator.Results were recorded to g905704 v.27.0 form 3.According to this process instruction point 5.11.1 burst test is provided in compliant with g805066 and results are recorded by the packing machine operator.During production of lot#4a02567 all test have been carried out, and no discrepancies were found.The percentage of affected pieces against lot is (b)(4).This complaint was discussed on complaint review board on october 10, 2024.Attendees decided, that no further action are required.This is considered an isolated issue.Operators will be retrained according to g708002 education and training of production personnel and the issue will be presented to operators according to wi-001366 qa data visualization.Attendees decided, that no further actions are needed.This issue will be monitored through the post market product monitoring review process, sop-000741.No additional details have been provided to date.Should additional information become available, a follow up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key20295570
Report Number3005778470-2024-00926
Device Sequence Number7284827
Product Code KOD
UDI-Device Identifier30768455143529
UDI-Public30768455143529
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K161344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421565
Device Lot Number4A02567
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown